首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Times and Sizes of Jumps in the Mexican Interest Rate
  • 本地全文:下载
  • 作者:José Antonio Núñez Mora ; Arturo Lorenzo Valdés
  • 期刊名称:Análisis Económico
  • 印刷版ISSN:0185-3937
  • 出版年度:2008
  • 卷号:XXIII
  • 期号:53
  • 页码:35-45
  • 语种:English
  • 出版社:Universidad Autónoma Metropolitana
  • 其他摘要:This paper examines the role of jumps in a continuous-time short-term interest rate model for Mexico. A filtering algorithm provides estimates of jumps times and sizes in the time series of Mexican cetes for the 1998-2006 period. The empirical results indicate that the inclusion of jumps in the diffusion model represents a better alternative than not to include them.
  • 关键词:Jumps; monte carlo; diffusion model; gibbs sampler
国家哲学社会科学文献中心版权所有